# SDR DALA2023071705747

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N938DB
- Make and model: Boeing 737-9
- Aircraft serial: 38315
- Aircraft time: 23,790 hours, 17,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2865609) MAIN CABIN FLOOR SUPPORT STRAP HAS CORROSION ON UPPER SURFACE AT NUTPLATE HOLES BS 947 TO BS 967 LBL 50. REMOVED AND REPLACED MAIN CABIN FLOOR SUPPORT STRAP P/N 147A5660Y21 BETWEEN STA 947 AND STA 967, LBL 50 IAW B737 SRM 51-40-02.
